# SDR DALA2019031701762

- Difficulty date: March 16, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 70,795 hours, 50,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/C EMERG LIGHTS INOP. REPLACED FUSES ON BATTERY PACK PER AMM 33-53. CKS GOOD. A/C OK FOR SVC. (LP5733058)
